Tolue, B., Erfanian, A., Jafarzadeh, A.. (1393). A Kind of Non-commuting Graph of Finite Groups. , 25(4), 379-384.
B. Tolue; A. Erfanian; A. Jafarzadeh. "A Kind of Non-commuting Graph of Finite Groups". , 25, 4, 1393, 379-384.
Tolue, B., Erfanian, A., Jafarzadeh, A.. (1393). 'A Kind of Non-commuting Graph of Finite Groups', , 25(4), pp. 379-384.
Tolue, B., Erfanian, A., Jafarzadeh, A.. A Kind of Non-commuting Graph of Finite Groups. , 1393; 25(4): 379-384.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.